# SDR FDKA2009022400041

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 15,859 hours, 15,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rudder Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FDM FLT 6201 SYR-CVG DECLARED AN EMERGENCY DUE TO LOSS OF NR 2 HYD SYSTEM.  FOUND FLUID IN THE AREA OF THE RUDDER.  MX FOUND B-NUT LOOSE AT RUDDER PCU, SECURED B-NUT, OPS AND LEAK CHECKS GOOD.
